MAUDE Adverse Event Report: TEDAN SURGICAL INNOVATIONS, INC ALIF RETRACTOR SYSTEM; RING CLAMP

TEDAN SURGICAL INNOVATIONS, INC ALIF RETRACTOR SYSTEM; RING CLAMP
Model Number AL-0103
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 18 march 2024, seaspine was made aware of an intra-operative malfunction involving the alif retractor system.The case occurred on (b)(6) 2024.It was reported that several al-0103 ring clamps froze mid-case which made changing the blades difficult.This malfunction caused a surgical delay of approximately 45-60 minutes.The case was completed after the proper retraction was achieved.No patient injury was reported.On 17 april 2024 the al-0103 ring clamps were received for evaluation.The returned parts are as follow: (qty:1, p/n: al-0103, lot:1222) & (qty:5, p/n: al-0103, lot:0423).This report is 5 out of 5 for lot 0423.This event was originally reported under 3012120772-2024-00009.This report was filed to document the different lot numbers received.
 
Additional Manufacturer Narrative
The customer returned qty:1, p/n: al-0103, lot:1222 and qty:5, p/n: al-0103, lot:0423.The al-0103 ring clamps are currently being evaluated.The investigation is ongoing.No definitive root cause could be established at this time.No further details were provided by the reporter.The case was completed after the proper retraction was achieved.No patient injury was reported.Potential adverse effects: injury, trauma, infection and delayed procedure.
 
Additional Manufacturer Narrative
The (b)(6) ring clamps were evaluated and the results of the evaluation are as follow: · the evaluated (b)(6) ring clamps (qty:(b)(4), p/n: (b)(6), lot:1222) & (qty:(b)(4), p/n: (b)(6), lot:0423) were received in a seized condition.The clamps had minimal movement and were heavily damaged due to the removing tools.· the clamps were able to be set free(unseize) and functionality was restored with the application of lubricant.However, damaged was noted on the threads.· a lack of lubrication was noted as a root cause.No further details were provided by the reporter.The case was completed after the proper retraction was achieved.No patient injury was reported.Potential adverse effects: injury, trauma, infection and delayed procedure.
 
Event or Problem Description
On 18 march 2024, seaspine was made aware of an intra-operative malfunction involving the alif retractor system.The case occurred on (b)(6) 2024.It was reported that several al-0103 ring clamps froze mid-case which made changing the blades difficult.This malfunction caused a surgical delay of approximately 45-60 minutes.The case was completed after the proper retraction was achieved.No patient injury was reported.On 17 april 2024 the al-0103 ring clamps were received for evaluation.The returned parts are as follow: (qty:(b)(4), p/n: (b)(6), lot:1222) & (qty:(b)(4), p/n: (b)(6), lot:0423).This report is 5 out of 5 for lot 0423.This event was originally reported under 3012120772-2024-00009.This report was filed to document the different lot numbers received.On 30 may 2024 the evaluation was completed and as a result this supplemental report was submitted.

Brand Name
ALIF RETRACTOR SYSTEM
Common Device Name
RING CLAMP
Manufacturer (Section D)
TEDAN SURGICAL INNOVATIONS, INC
12320 cardinal meadow drive
suite 150
sugar land TX 77478
Manufacturer (Section G)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer Contact
robin quiusky
5770 armada drive
carlsbad, CA 92008
MDR Report Key19326064
Report Number3012120772-2024-00023
Device Sequence Number2569757
Product Code FWZ
UDI-Device Identifier00843059100945
UDI-Public00843059100945
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAL-0103
Device Catalogue NumberAL-0103
Device Lot Number0423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown